I always seem to get a sore throat after giving oral..
I am very confused. When i give my new boyfriend (of now about 4 months) oral, i get a sore throat the day after. He has been checked and I have been checked for any STD's and they both came back clean. I don't understand if maybe it is just irritation or what. This last time I got the white spots on the back of my throat and just majorly did not feel good at all! Head stomache, etc.
Why would I keep getting sore throats from giving him oral (he loves it!) and I want to do it as much as possible but the whole sore throat thing keeps getting in the way.
My doctor said it isn't an STD of the throat. I did get antibiotics.. but what about next time? Why is this happening?!
sounds like your reacting to the bacteria of the normal flora. my advice is to hold off on doing it for a bit. explain your situation to him and he should understand. right now, give your throat a rest and see if something else is causing this. in the future, make him wash it before you give him oral.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.